# SDR MALA976531

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTED NR 3 ENGINE VIBRATION ROSE TO 0.6 ABT 30 MIN INTO FLT VIB ROSE TO 1.1, RETURNED TO MSP.  20 MINUTES OUT OF MSP VIB WENT TO 1.2 RETARDING POWER LEVER KEPT IT BELOW 1.2, AUDIBLE SOUND HEARD AND VIBRATION FELT IN YOKE.  MAINTENANCE REPLACED NR 3 ENGINE.  ALL CHECKS GOOD.
